MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-12
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the claim against the product by the customer, an investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the left master tool manipulator (mtm).The system was verified and ready for use.Isi has not received the mtm for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.The probable root cause is attributed to component failure based on electrical and fiberoptic defects.
 
Event or Problem Description
It was reported that during a da vinci-assisted endometriosis resection and hysterectomy benign surgical procedure, that the customer contacted the technical service engineer (tse) to report noise coming from the master tool manipulator left (mtml).The customer had restarted the da vinci system, but the reported complaint persisted.To complete the surgery, the customer used a surgeon side console from another da vinci system.Live logs reviewed at that time did not show any errors related to the noise, and an onsite visit was requested prior to the next surgery.It was later reported that the onsite engineer informed tse that the case associated with this issue had been converted to a laparoscopic procedure in the final stages.It was subsequently reported that the customer called during a later procedure to report ongoing noise from the mtml.The procedure was converted to laparoscopic surgery with no reported injury.Intuitive surgical, inc.(isi) followed up and obtained the following additional information: during the surgical procedure, an intermittent issue was observed with the master tool manipulator left, which did not enter a completely non-functional state but exhibited irregular performance.As a result of this, and because the facility was equipped with two da vinci surgical systems, the surgical team utilized another system (ssc) to successfully complete the procedure.Additionally, the issue was reported specifically during the suturing phase, prompting the surgeon to promptly convert to laparoscopic surgery to ensure patient safety and procedural continuity.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The master tool manipulator (mtm) was analyzed, and it could not be replicated during testing on surgeon side console fixture test platform (sftp).No visual defects related to the reported issue were identified during inspection.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24949144
Report Number2955842-2026-22413
Device Sequence Number5280309
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-12
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale